# SDR QXEA200500011

- Difficulty date: January 3, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 8,201 hours, 8,981 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: 3382400010
- Condition: Failed
- Location: Nlg Wow
- Part time: 139 hours, 131 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2351 - THE FLIGHT RETURNED TO FIELD AFTER TAKEOFF, THE GEAR FAILED TO RETRACT WHEN SELECTED.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NOSE GEAR ELECTRICAL HARNESS.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
